# SDR RAIA00612039

- Difficulty date: December 19, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 19,900 hours, 17,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5589 - STL - EMERGENCY LIGHTS AT THE SERVICE DOOR AND FWD CEILING EXIT IDENTIFIER INOP.  MAINTENANCE RESET POWER TO THE EMERGENCY LIGHTS.  OPS CHECKED GOOD.
